# SDR 2001FA0000456

- Difficulty date: August 15, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Aircraft: N36887
- Make and model: Cessna 414A
- Aircraft serial: 414A0835
- Engine: Cont TSIO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 5100106159
- Condition: Chafed
- Location: Brake Sys
- Part time: 4,094 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE LINE HAD A HOLE CHAFFED IN IT FROM BEING IN CONTACT WITH THE LINE HEATER DUCT LINE UNDER THE CO-PILOTS SEAT.  THE BRAKE LINE RUNS UNDER THE HEAT DUCT AND IS VERY DIFFICULT TO SEE.  THIS IS AN ORIGINAL PART.
